On the Milnor fibre and L numbers of semi-weighted homogeneous arrangements
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/12/2012
|
Resumo |
Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) Inthispaperwestudygermsofpolynomialsformedbytheproductofsemi-weighted homogeneous polynomials of the same type, which we call semi-weighted homogeneous arrangements. It is shown how the L numbers of such polynomials are computed using only their weights and degree of homogeneity. A key point of the main theorem is to find the number called polar ratio of this polynomial class. An important consequence is the description of the Euler characteristic of the Milnor fibre of such arrangements only depending on their weights and degree of homogeneity.The constancy of the L numbers in families formed by such arrangements is shown, with the deformed terms having weighted degree greater than the weighted degree of the initial germ. Moreover, using the results of Massey applied to families of function germs, we obtain the constancy of the homology of the Milnor fibre in this family of semi-weighted homogeneous arrangements. |
Formato |
615-636 |
Identificador |
http://dx.doi.org/10.1007/s00574-012-0029-8 Bulletin of The Brazilian Mathematical Society. New York: Springer, v. 43, n. 4, p. 615-636, 2012. 1678-7544 http://hdl.handle.net/11449/41348 10.1007/s00574-012-0029-8 WOS:000310951500006 |
Idioma(s) |
eng |
Publicador |
Springer |
Relação |
Bulletin of the Brazilian Mathematical Society |
Direitos |
closedAccess |
Palavras-Chave | #semi-weighted homogeneous arrangements #Milnor fibre #Le numbers #polar ratio #Plucker formula |
Tipo |
info:eu-repo/semantics/article |